# SDR SIMA20150408006

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 37,181 hours, 33,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15233
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHT AT ROW 3 INOPERATIVE.  R & R AISLE EMER LIGHT LAMP AT ROW 3 IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A, NO FIX.  R & R NR 1 EMER LIGHT BATTERY POWER SUPPLY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.  EMER LIGHT BATTERY PN 2013-1ASMI, SN 67260.
